# SDR UIEA2024052300414

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.3 PYLON - I/B STIFFENER FOUND CRACK AT NAC STA 300( NO.3 PYLON - I/B STIFFENER REPAIRED AS PER SRM 54-51-02-2R-2 REPAIR 2. NO FURTHER DEFECTS NOTED. )
